# SDR DALA2024110810732

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Access Panel
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0646198) CORROSION ON COVER PLATE ON ACCESS A423 AT G4. REPLACED PER PRI 621695-14 REV. 0 AND ER/A 621695-14 REV. ORIGINAL.
